# SDR AALA20040145

- Difficulty date: January 26, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 29985103
- Part serial: A5575
- Condition: Displaced
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUS  L2 AFT SERVICE DOOR SLIDE FOUND BELOW GREEN BAND ON A CHECK.  REPLACED L2 AFT SERVICE DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
